# SDR 2006UALA01280

- Difficulty date: June 26, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 54,391 hours, 15,819 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR MOUNTED EEL STRIP AT MID LAV THRESHOLD INOP.  REPLACED LAMP ASSY.
